On a class of infinite sequences with relatively prime numbers and twin prime conjecture

Blagoy Nikolov Djokov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 17, 2011, Number 3, Pages 15—17
Download full paper: PDF, 116 Kb

Details

Authors and affiliations

Blagoy Nikolov Djokov
4003-Plovdiv, 101 Bulgaria Boulevard, ap. 1, Bulgaria

Abstract

In this paper, a class of infinite sequences with positive integer terms is considered. If the Twin Prime Conjecture, stipulating that there are infinitely many twin prime numbers, is true, then the sequence of all twin prime numbers belongs to the same class. In the present investigation, it is proved that the mentioned class is non-empty and moreover there exists at least one element of this class containing all twin primes.

Keywords

  • Twin primes
  • Relatively prime
  • Sequence
  • Twin Prime Conjecture

AMS Classification

  • 11B99

References

  1. Guy, R. Unsolved Problems in Number Theory , 3rd ed. New York, Springer-Verlag, 2004, pp. 32

Related papers

Cite this paper

APA

Djokov, B. (2011). On a class of infinite sequences with relatively prime numbers and twin prime conjecture, Notes on Number Theory and Discrete Mathematics, 17(3), 15-17.

Chicago

Djokov, B. “On a Class of Infinite Sequences with Relatively Prime Numbers and Twin Prime Conjecture.” Notes on Number Theory and Discrete Mathematics 17, no. 3 (2011): 15-17.

MLA

Djokov, B. “On a Class of Infinite Sequences with Relatively Prime Numbers and Twin Prime Conjecture.” Notes on Number Theory and Discrete Mathematics 17.3 (2011): 15-17. Print.

Comments are closed.